| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -06.50/+1.5/090 (sphere/cylinder/axis), into the patients left eye (os).The lens had excessive vaulting and shallow ac.The lens remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A2: unk.A3: unk.A4: unk.A5: unk.A6: unk.B3: unk.D6a: unk.D6b: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
Additional data: h6: health impact- clinical code: 4581 - significant reduction of irido-corneal angles.Corrected data: b5: the reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -06.50/+1.5/090 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6)2023.The lens was removed on (b)(6) 2023 due to excessive vaulting and significant reduction of irido-corneal angles.The lens was replaced with a shorter lens and the problem was resolved.The ac had more stable depth after exchange, normal iop, vault and ac depth much improved.The cause of the event was due to patient-related factor.The device did not fail to perform as intended.Claim # (b)(4).
Additional Manufacturer Narrative
Corrected data: h6-health effect - impact code: "4629" should be removed and "4627" should be added.H6- medical device problem code: 1494- off label use (preexisting: progressive myopia).Claim# (b)(4).